MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS HUMELOCK REVERSED; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS HUMELOCK REVERSED; REVERSE SHOULDER PROSTHESIS
Catalog Number 105-3210
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product mixup occurred at packaging facility, which has been issued a scar to investigate the error and prevent re-occurance.Packaging facility completed their investigation and fx accepted their findings on 15-mar-24.
 
Event or Problem Description
A 40 mm centered glenosphere was present in 32 mm centered glenosphere packaging.Packaging information: ref 105-3210 lot: u0248.Item was 105-4010, a one-of-a-kind test part.No surgical delay, as another 32 mm glenosphere was available in the kit.A scar was issued to medical group under scar 24-08.Medical group's number is rec 23-10-008.Associated with nc 23-0656.Medical group's investigated was completed and accepted by fx on 15-mar-24.

Brand Name
HUMELOCK REVERSED
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
tristan mahler
15920 addison road
addison, TX 75001
7137326920
MDR Report Key18913731
Report Number3014128390-2024-00016
Device Sequence Number6892476
Product Code PHX
UDI-Device Identifier03701037309476
UDI-Public03701037309476
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K192206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace,Notification
Type of Report Initial
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number105-3210
Device Lot NumberU0248
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2023
Initial Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown